English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Colocalizations of noncommutative spectra and bootstrap categories

Mahanta, S. (2015). Colocalizations of noncommutative spectra and bootstrap categories. Advances in Mathematics, 285, 72-100. doi:10.1016/j.aim.2015.07.029.

Item is

Files

show Files
hide Files
:
Mahanta_Colocalizations of noncommutative_2015.pdf (Publisher version), 574KB
 
File Permalink:
-
Name:
Mahanta_Colocalizations of noncommutative_2015.pdf
Description:
-
OA-Status:
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-
:
Mahanta_Colocalizations of noncommutative_oa_2015.pdf (Any fulltext), 332KB
Name:
Mahanta_Colocalizations of noncommutative_oa_2015.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show
hide
Locator:
http://dx.doi.org/10.1016/j.aim.2015.07.029 (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Mahanta, Snigdhayan1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Mathematics
  Alternative Title : Adv. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 285 Sequence Number: - Start / End Page: 72 - 100 Identifier: -